# SDR 97UAL900224

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, CREW REPORTED BUZZING NOISE.  NOISE ENDED WHEN NOSE WAS LOWERED TO CRUISE ALTITUDE.  *S/D*  DISCOVERED BIRD STRIKE AND FOUND DAMAGED BLADES ON RIGHT ENGINE.  REPLACED THREE FAN BLADE PAIRS.
